# SDR 04FDEA00426

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CRACK FOUND ON NR 16 SLAT TRACK INBOARD SUPPORT RIB.  REMOVED CRACKED SUPPORT RIB AS PER SRM 51-31-01, VOL.II AND FABICATED NEW SUPPORT RIB AS PER DRAWING ARB2850 AND ARB2873. INSTALLED FABRICATED RIB AT LT WING ON NR 16 SLAT TRACK INBOARD AS PER SRM 51-33-01, VOL.II AND DRAWING ARB2873. COMPLIED WITH EA 1-5750-74325, WINGS - LT SLAT - FABRICATION OF RIB FOR NR 16 SLAT TRACK.
